

Publisher: Cambridge University Press
E-ISSN: 1943-5886|69|3|862-878
ISSN: 0022-4812
Source: The Journal of Symbolic Logic, Vol.69, Iss.3, 2004-09, pp. : 862-878
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
We present a comparatively simple way to construct Martin-Löf random and rec-random sets with certain additional properties, which works by diagonalizing against appropriate martingales. Reviewing the result of Gács and Kučera, for any given set
Related content


Splittings of effectively speedable sets and effectively levelable sets
The Journal of Symbolic Logic, Vol. 69, Iss. 1, 2004-03 ,pp. :


Effectively closed sets and enumerations
Archive for Mathematical Logic, Vol. 46, Iss. 7-8, 2008-05 ,pp. :


Effectively nowhere simple sets
The Journal of Symbolic Logic, Vol. 49, Iss. 1, 1984-03 ,pp. :


Lowness for the class of random sets
The Journal of Symbolic Logic, Vol. 64, Iss. 4, 1999-12 ,pp. :


Advances in Applied Probability, Vol. 44, Iss. 3, 2012-09 ,pp. :